# SDR DALA2021090905314

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AFT CARGO AT STA 974 HAS CORROSION. SUMMARY, SEE NRC 00351: TASK CARD NUMBER 001-0292:2550-2003/ 007 REPLACED SHEAR TIE AT STATION 974 REF BAC DWG 9958215. (LP #1941017)
